# SDR SCNA96080

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: R 1 Door Sill
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT CORROSION WAS FOUND ON R-1 DOOR SCUFF PLATE SUPPORT BRACKETS AND MOUNTING SURFACE.  REMOVED CORROSION, FABRICATED AND INSTALLED A NEW Z-ANGLE IN ACCORDANCE WITH B727 SRM 51-40-3.
